Research Article
PDF EndNote BibTex RIS Cite

Year 2011, Volume 4, Issue 2, 168 - 183, 30.10.2011

Abstract

References

  • [1] Blair, D. E., Riemannian geometry of contact and symplectic manifolds, Progr. Math., 203, Birkhäuser Boston, Boston, MA, 2002.
  • [2] Blair, D. E., Koufogiorgos, T. and Papantoniou, B. J., Contact metric manifolds satisfying a nullity condition, Israel J. Math. 91 (1995), 189–214.
  • [3] Boeckx, E., A full classification of contact (k, µ)–spaces, Illinois J. Math. 44 (2000), 212–219.
  • [4] Dacko, P., On almost cosymplectic manifolds with the structure vector field ξ belonging tothe k-nullity distribution, BJGA, 5 No.2 (2000) 47–60.
  • [5] Dacko, P. and Olszak, Z., On almost cosymplectic (k, µ, ν)-spaces, in: PDEs, Submanifolds and Affine Differential Geometry, Banach Center Publications, Vol 69, pp. 211–220, Institute of Mathematics, Polish Academy of Sciences, Warszawa, 2005.
  • [6] Dacko, P. and Olszak, Z., On almost cosymplectic (−1, µ, 0)-space, Centr. Eur. J. Math. 3 No. 2 (2005), 318–330.
  • [7] Dileo, G. and Pastore, A. M., Almost Kenmotsu manifolds and local symmetry, Bull. Belg. Math. Soc. Simon Stevin 14 (2007), 343–354.
  • [8] Dileo, G. and Pastore, A. M., Almost Kenmotsu manifolds and nullity distributions, J. Geom. 93 (2009), 46–61.
  • [9] Dileo, G. and Pastore, A. M., Almost Kenmotsu manifolds with a condition of η-parallelism, Differential Geom. Appl. 27 (2009), 671–679.
  • [10] Falcitelli, M. and Pastore, A. M., Almost Kenmotsu f -manifolds, Balkan J. Geom. Appl. 12 (2007), no. 1, 32–43.
  • [11] Gouli-Andreou, F. and Xenos, P. J., A class of contact metric 3–manifolds with ξ ∈ N (k, µ) and k, µ functions, Algebras Groups Geom. 17 (2000), 401–407.
  • [12] Gray, A., Spaces of constancy of curvature operators, Proc. Amer. Math. Soc. 17 (1966), 897–902.
  • [13] Janssens, D. and Vanhecke, L., Almost contact structures and curvatures tensors, Kodai Math. J. 4 (1981), no. 1, 1–27.
  • [14] Kenmotsu, K., A class of almost contact Riemannian manifolds, Tˆohoku Math. J. 24 (1972), 93–103.
  • [15] Kim, T. W. and Pak, H. K., Canonical foliations of certain classes of almost contact metric structures, Acta Math. Sin. (Engl. Ser.) 21 (2005), no. 4, 841–846.
  • [16] Kobayashi, S. and Nomizu, K., Foundations of Differential Geometry, Vol. I, II, Interscience Publishers, New York, 1963, 1969.
  • [17] Koufogiorgos, T. and Tsichlias, C., On the existence of a new class of contact metric mani- folds, Canad. Math. Bull. Vol. 43 (2000), no. 4, 440–447.
  • [18] Olszak, Z., Locally conformal almost cosymplectic manifolds, Colloq. Math. 57 (1989), 73–87.
  • [19] Pastore, A. M. and Saltarelli, V., Almost Kenmotsu manifolds with conformal Reeb foliation, Bull. Belg. Math. Soc. Simon Stevin 18 (2011) (to appear).
  • [20] Tanno, S., Some differential equations on Riemannian manifolds, J. Math. Soc. Japan, 30 (1978), 509–531.

GENERALIZED NULLITY CONDITIONS ON ALMOST KENMOTSU MANIFOLDS

Year 2011, Volume 4, Issue 2, 168 - 183, 30.10.2011

Abstract


References

  • [1] Blair, D. E., Riemannian geometry of contact and symplectic manifolds, Progr. Math., 203, Birkhäuser Boston, Boston, MA, 2002.
  • [2] Blair, D. E., Koufogiorgos, T. and Papantoniou, B. J., Contact metric manifolds satisfying a nullity condition, Israel J. Math. 91 (1995), 189–214.
  • [3] Boeckx, E., A full classification of contact (k, µ)–spaces, Illinois J. Math. 44 (2000), 212–219.
  • [4] Dacko, P., On almost cosymplectic manifolds with the structure vector field ξ belonging tothe k-nullity distribution, BJGA, 5 No.2 (2000) 47–60.
  • [5] Dacko, P. and Olszak, Z., On almost cosymplectic (k, µ, ν)-spaces, in: PDEs, Submanifolds and Affine Differential Geometry, Banach Center Publications, Vol 69, pp. 211–220, Institute of Mathematics, Polish Academy of Sciences, Warszawa, 2005.
  • [6] Dacko, P. and Olszak, Z., On almost cosymplectic (−1, µ, 0)-space, Centr. Eur. J. Math. 3 No. 2 (2005), 318–330.
  • [7] Dileo, G. and Pastore, A. M., Almost Kenmotsu manifolds and local symmetry, Bull. Belg. Math. Soc. Simon Stevin 14 (2007), 343–354.
  • [8] Dileo, G. and Pastore, A. M., Almost Kenmotsu manifolds and nullity distributions, J. Geom. 93 (2009), 46–61.
  • [9] Dileo, G. and Pastore, A. M., Almost Kenmotsu manifolds with a condition of η-parallelism, Differential Geom. Appl. 27 (2009), 671–679.
  • [10] Falcitelli, M. and Pastore, A. M., Almost Kenmotsu f -manifolds, Balkan J. Geom. Appl. 12 (2007), no. 1, 32–43.
  • [11] Gouli-Andreou, F. and Xenos, P. J., A class of contact metric 3–manifolds with ξ ∈ N (k, µ) and k, µ functions, Algebras Groups Geom. 17 (2000), 401–407.
  • [12] Gray, A., Spaces of constancy of curvature operators, Proc. Amer. Math. Soc. 17 (1966), 897–902.
  • [13] Janssens, D. and Vanhecke, L., Almost contact structures and curvatures tensors, Kodai Math. J. 4 (1981), no. 1, 1–27.
  • [14] Kenmotsu, K., A class of almost contact Riemannian manifolds, Tˆohoku Math. J. 24 (1972), 93–103.
  • [15] Kim, T. W. and Pak, H. K., Canonical foliations of certain classes of almost contact metric structures, Acta Math. Sin. (Engl. Ser.) 21 (2005), no. 4, 841–846.
  • [16] Kobayashi, S. and Nomizu, K., Foundations of Differential Geometry, Vol. I, II, Interscience Publishers, New York, 1963, 1969.
  • [17] Koufogiorgos, T. and Tsichlias, C., On the existence of a new class of contact metric mani- folds, Canad. Math. Bull. Vol. 43 (2000), no. 4, 440–447.
  • [18] Olszak, Z., Locally conformal almost cosymplectic manifolds, Colloq. Math. 57 (1989), 73–87.
  • [19] Pastore, A. M. and Saltarelli, V., Almost Kenmotsu manifolds with conformal Reeb foliation, Bull. Belg. Math. Soc. Simon Stevin 18 (2011) (to appear).
  • [20] Tanno, S., Some differential equations on Riemannian manifolds, J. Math. Soc. Japan, 30 (1978), 509–531.

Details

Primary Language English
Journal Section Research Article
Authors

Anna Maria PASTORE This is me


Vincenzo SALTARELLİ This is me

Publication Date October 30, 2011
Published in Issue Year 2011, Volume 4, Issue 2

Cite

Bibtex @research article { iejg599509, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2011}, volume = {4}, number = {2}, pages = {168 - 183}, title = {GENERALIZED NULLITY CONDITIONS ON ALMOST KENMOTSU MANIFOLDS}, key = {cite}, author = {Pastore, Anna Maria and Saltarelli, Vincenzo} }
APA Pastore, A. M. & Saltarelli, V. (2011). GENERALIZED NULLITY CONDITIONS ON ALMOST KENMOTSU MANIFOLDS . International Electronic Journal of Geometry , 4 (2) , 168-183 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/47488/599509
MLA Pastore, A. M. , Saltarelli, V. "GENERALIZED NULLITY CONDITIONS ON ALMOST KENMOTSU MANIFOLDS" . International Electronic Journal of Geometry 4 (2011 ): 168-183 <https://dergipark.org.tr/en/pub/iejg/issue/47488/599509>
Chicago Pastore, A. M. , Saltarelli, V. "GENERALIZED NULLITY CONDITIONS ON ALMOST KENMOTSU MANIFOLDS". International Electronic Journal of Geometry 4 (2011 ): 168-183
RIS TY - JOUR T1 - GENERALIZED NULLITY CONDITIONS ON ALMOST KENMOTSU MANIFOLDS AU - Anna MariaPastore, VincenzoSaltarelli Y1 - 2011 PY - 2011 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 168 EP - 183 VL - 4 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry GENERALIZED NULLITY CONDITIONS ON ALMOST KENMOTSU MANIFOLDS %A Anna Maria Pastore , Vincenzo Saltarelli %T GENERALIZED NULLITY CONDITIONS ON ALMOST KENMOTSU MANIFOLDS %D 2011 %J International Electronic Journal of Geometry %P -1307-5624 %V 4 %N 2 %R %U
ISNAD Pastore, Anna Maria , Saltarelli, Vincenzo . "GENERALIZED NULLITY CONDITIONS ON ALMOST KENMOTSU MANIFOLDS". International Electronic Journal of Geometry 4 / 2 (October 2011): 168-183 .
AMA Pastore A. M. , Saltarelli V. GENERALIZED NULLITY CONDITIONS ON ALMOST KENMOTSU MANIFOLDS. Int. Electron. J. Geom.. 2011; 4(2): 168-183.
Vancouver Pastore A. M. , Saltarelli V. GENERALIZED NULLITY CONDITIONS ON ALMOST KENMOTSU MANIFOLDS. International Electronic Journal of Geometry. 2011; 4(2): 168-183.
IEEE A. M. Pastore and V. Saltarelli , "GENERALIZED NULLITY CONDITIONS ON ALMOST KENMOTSU MANIFOLDS", International Electronic Journal of Geometry, vol. 4, no. 2, pp. 168-183, Oct. 2011